# SDR ASAA2022051438327

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,190 hours, 9,387 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Part number: 4081600940
- Part serial: 32413583
- Condition: Failed
- Location: E/E Rack E3
- Part time: 50,746 hours, 16,264 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY SOURCE 2 INDICATION RAN CHECKLIST. GROUNDED - YES. VERIFIED NO DEU-2 DATA DEU FAILED MSSG 31-67081. REPLACED #2 DEU WITH SERVICEABLE ONE REF B737-900 AMM 31-62-21/401. ALL SOFTWARE AND TESTING ARE UPDATED AND PASSING. DEU REPLACEMENT LRU LLM TEST PERFORMED AND PASS.
